Journal of Symbolic Logic

Review: Kurt Schutte, Ein System des Verknupfenden Schlie\beta ens

Wilhelm Ackermann

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 22, Issue 3 (1957), 297-298.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732841

JSTOR
links.jstor.org

Citation

Ackermann, Wilhelm. Review: Kurt Schutte, Ein System des Verknupfenden Schlie\beta ens. J. Symbolic Logic 22 (1957), no. 3, 297--298. https://projecteuclid.org/euclid.jsl/1183732841


Export citation